MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT LEGACY HEALING COLLAR 4.5MMD PLAT 5MML; COMPONENT

IMPLANT DIRECT SYBRON MANUFACT LEGACY HEALING COLLAR 4.5MMD PLAT 5MML; COMPONENT
Catalog Number 8045-15
Medical Device Problem Codes Positioning Failure (1158); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Part not functional.

Brand Name
LEGACY HEALING COLLAR 4.5MMD PLAT 5MML
Common Device Name
COMPONENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
anitha mechery
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key23928110
Report Number3001617766-2025-009529
Device Sequence Number13022035
Product Code DZE
UDI-Device Identifier10841307111337
UDI-Public(01)10841307111337(10)15028074(17)300730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8045-15
Device Lot Number15028074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient SexFemale